MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

NELLCOR PURITAN BENNETT MEXICO SA KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884702500
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 6/13/2017.
 
Event or Problem Description
The customer states the tubing was kinked between the bag and the patient causing the flow to be impeded and very slow.
 
Additional Manufacturer Narrative
Corrected information: sex.(if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for the reported condition of, ¿that the unit has no sound.¿ the unit was triaged and the customer¿s reported condition was confirmed.A trend has been identified and a corrective action has been opened to address this issue.A review of the device history record shows that this unit was manufactured in 2013 and was released meeting all manufacturing specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6638137
Report Number1282497-2017-05174
Device Sequence Number96119
Product Code KNT
UDI-Device Identifier10884521002333
UDI-Public10884521002333
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2019
Device Model Number8884702500
Device Catalogue Number8884702500
Device Lot Number162320299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer05/17/2017
05/17/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date09/07/2017
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR